MathSciNet Relay Station
MathSciNet bibliographic data
MR2219263 14D05 (14B05 14C35 14F42 14J17 32S30 32S35)
Guibert, Gil; Loeser, François; Merle, Michel Iterated vanishing cycles, convolution, and a motivic analogue of a conjecture of Steenbrink. Duke Math. J. 132 (2006), no. 3, 409–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement